... Especially with flutter, the heart's chambers are "out of synch" and don't handle oxygen very well either coming or going. ... (6 replies)
... Hi Yes the NIH says Lisinopril can cause a runny nose and a cough. The mucous probably goes down the back of the throat from the sinus and causes a tickle with a subsequent cough in some people. According to the NIH Lisinopril can also cause a serious side effect of difficulty breathing. ... (17 replies)
... As far as the shortness of breath goes, I can relate to how you feel about it possibly being anxiety. I was going through a spell of shortness of breath three years back and chalked it up to being under a lot of stress at work. Then I got run down and sick and the shortness of breath never went away. ... (3 replies)
... I'm new to this board and I'm seeking some counsel about these fears I have over the results of the stress echo I had recently done. I'm a 25 year old male who up until 2 months ago was in good shape and exercised 5 days a week. ... (0 replies)
... First off, I truly appreciate it if you make it to the end of my post. I welcome any responses! I am new here. I am a 29 year old female, married with a 2 year old daughter. ... (2 replies)
... but don't necessarily do It sometimes can last all day or it will go away for a couple days and come back. ... (1 replies)
Associated Tags: anxiety, depresion, echocardiogram, pulmonary hypertension
All times are GMT -7. The time now is 04:54 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!